CSN Login
Members Online: 4

You are here

Shed some light on this please

wallis2
Posts: 44
Joined: May 2019

I have been on arimidex a little over a year.  Each month I have different affects from this pill.  I use to take the pill in the morning and the affects was so severe until I switched to taking the pill at night.  Weeks ago my left leg was so stiff and swollen, I felt like I was 95 years old physically.  I feel tingling around my insicion, headaches, neck and back pains, ribs hurt, bones aching, fingers stiff.....Does the affect of this pill get worse each time i take it?  Can someone please tell me this isn't all in my head?  My doctor told me if I want to switch to a different pill and I said no because that pill may be worse than arimidex.  I can deal with the hot flashes.  I do stretches and sometimes ease the pain. One day I decided not to take the arimidex pill and I fellt normal again. 

Can someone tell me what they are doing for these affects?  How are you dealing or coping with the effects of this pill? Is there something you are taking for me to ease the pain, maybe I can bring it up to my doctor on my next appointment. 

 

sportsmom1456
Posts: 5
Joined: Apr 2020

I have never taken this. I had to take tamoxifen and had lots of issues with that. I did however, have the headaches and joint stiffness and felt like I was 95. When I saw my gp she did a blood test and found out that my B12 level was dangerously low. I had to go every week for a shot then every month and then a pill every week. I didn't realize that B12 makes your red blood cells and a medicine I was on interacted with it and killed my red blood cells. I changed medicine and did the shots and pill and have ne lasting issues from this. I don't know if this is your issue but it is something to speak with your dr. about.

wallis2
Posts: 44
Joined: May 2019

Yes, I feel like a 100 years old.  Thank you, I will mention it to my doctor on my next appointment. 

Subscribe to Comments for "Shed some light on this please"